- Volume 26 Issue 3_4
NONDIFFERENTIABLE SECOND ORDER SELF AND SYMMETRIC DUAL MULTIOBJECTIVE PROGRAMS
- Husain, I. (Department of Mathematics, Jaypee Institute of Engineering and Technology) ;
- Ahmed, A. (Department of Statistics, University Kashmir) ;
- Masoodi, Mashoob (Department of Statistics, University Kashmir)
- Published : 2008.05.31
In this paper, we construct a pair of Wolfe type second order symmetric dual problems, in which each component of the objective function contains support function and is, therefore, nondifferentiable. For this problem, we validate weak, strong and converse duality theorems under bonvexity - boncavity assumptions. A second order self duality theorem is also proved under additional appropriate conditions.